MathSciNet Relay Station
MathSciNet bibliographic data
MR1336376 51K05 (46C15)
Szabó, Gy. Isosceles orthogonally additive mappings and inner product spaces. Publ. Math. Debrecen 46 (1995), no. 3-4, 373–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement